# SDR AWXA200400242

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 50,833 hours, 32,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Loose
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED EMERGENCY ESCAPE PATH LIGHT WIRE SPLICE AT SEAT ROW 17 LT, OPERATIONAL CHECK WAS GOOD.
